Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Capnat 500Mg Tablet Health Feed

I was dignosed with Colon cancer and operated for ca descending colon. I have finished 6 months of oral chemotherapy with Xeloda(2500 mgs daily for 2 months) and capegard for 4 months. My query: 1)Any further tests and when. 2) Any precautions to avoid recurrence.

I cannot help you much as this is not my branch but generally speaking 1. High fibre diet. 2. All naturally colored fruits and veg would help. 3.Curd and banana and papita 4.Light exercise 5.Remaining cheerful Would help Dr Kiran Mehta.
Submit FeedbackFeedback

Dear doctor sir, Good morning sir, My requested question is about my father was affected with stomach cancer. He is on treatment with chemotherapy. during chemotherapy with injection and drugs he dose? T take vomiting and he is able to take some liquid type foods and semi-solid foods. Now our doctor started chemotherapy without injection (after finishing six cycle of injection chemotherapy) first cycle tablet name capnat (capecitabine tablets ip) during that first two week he not vomited on third week ending onwards he affect with vomiting and his in-taking liquid foods also reduced suddenly. While he going to consultation with our doctor for second cycle he checked blood test and find that blood-hb is drop to 6.75% (before 11.5%) and he advice to admit and trips him with 2 unit of blood hb and he asked my father to take second cycle with entirely changed diseases. The second cycle is started today (27/11/15) but father still vomiting once daily and struggle to take even water because he has heartburn since also. Now our doctor is out of station he return on monday only. So I kindly request you please guide me with the precaution measure and kindly explain me about the vomiting and sudden drop of blood hb whether the cancer is spread or not. So I kindly request you replly me as early as possible. Thank you.

Capcitabine tab cause nausea and vomiting so he must take adequate antiemetics as premedication. Anemia can be due to bleeding from the tumour. Please find out if he is passing black, sticky stool. Chemotherapy also can cause drop all components of blood. Put him on parenteral nutrition for a while so that he is not nutrionally depleted.
Submit FeedbackFeedback